Author Topic: I'm going mad  (Read 2557 times)

[Buddie]

I'm going mad
« on: May 14, 2009, 11:14:03 pm »
help,i am seriously losing my mind,i can't even get away from myself,i feel like i have no control,this wd is overwhelming,i feel like i need to go to the hospital,i already been to the hosp many many times already,i feel like i am going to convluse even thoguh i haven't,i also got off 300 mgs of seroquel as well,and i am not sleeping,plus i am in protracted benzo wd,i feel like i am going to die,i feel like i just can't get away from myself,i can't even go outside,becouse i feel 20 times worse.Any suggestions,i can't even sit at my computer,any suggestions? Anyone feel like this? :sick: :sick: :sick: :sick: :sick:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I'm going mad
« Reply #1 on: May 14, 2009, 11:28:00 pm »
help,i am seriously losing my mind,i can't even get away from myself,i feel like i have no control,this wd is overwhelming,i feel like i need to go to the hospital,i already been to the hosp many many times already,i feel like i am going to convluse even thoguh i haven't,i also got off 300 mgs of seroquel as well,and i am not sleeping,plus i am in protracted benzo wd,i feel like i am going to die,i feel like i just can't get away from myself,i can't even go outside,becouse i feel 20 times worse.Any suggestions,i can't even sit at my computer,any suggestions? Anyone feel like this? :sick: :sick: :sick: :sick: :sick:

You really need to try and calm yourself down. I used a body scan meditation thread that helped regulate my breathing and relaxed me. Here is a link to it... http://www.benzobuddies.org/forum/index.php?topic=7469.msg83171#msg83171
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I'm going mad
« Reply #2 on: May 14, 2009, 11:33:41 pm »
Hi khowell.

Your not going mad or losing your mind. The symptoms you have are normal but you are making them much worse. Have you learned any coping techniques? If you don't learn how to control the anxiety it's going to continue this way. You wont convulse from benzo's after all this time, please let that fear go. Look on the insomnia board and get some tips for sleeping, and look at the panic/anxiety board. You need to lessen the anxiety and sleep will follow. Your brain is going 100 mph it's not surprising sleep is disturbed.

Hang in there

Amanda  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I'm going mad
« Reply #3 on: May 14, 2009, 11:58:06 pm »
thank you so much for your help,i will try harder to help myself,i was just really giving into it,easy to do,you know,one thing though,i was talking with my sister,and she mentioned to me that,i have no life ever since being off of klonopin, and shes right,i don't! I;m just sick all the time,and being this way makes me feel suicidal,even though i never tried to take my life,i feel whats the point in living this way,its pure torture! Thanks so much for your support! :sick: :sick: :crazy: :crazy: :sick: :'( :'(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I'm going mad
« Reply #4 on: May 14, 2009, 11:59:56 pm »
thank you so much for your help,i will try harder to help myself,i was just really giving into it,easy to do,you know,one thing though,i was talking with my sister,and she mentioned to me that,i have no life ever since being off of klonopin, and shes right,i don't! I;m just sick all the time,and being this way makes me feel suicidal,even though i never tried to take my life,i feel whats the point in living this way,its pure torture! Thanks so much for your support! :sick: :sick: :crazy: :crazy: :sick: :'( :'(

You need to find something fun to occupy your mind/time!  :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I'm going mad
« Reply #5 on: May 15, 2009, 12:07:30 am »
Hey khow,

you're not alone, it's been creeping up on me for few days now too and hit me good today. youre' not crazy, is easier said than done tho when it sure feels like it. I had a good cry, hoping it helps, now just want to sleep so maybe it did. do deep breathing slowly and think of a tropical Island, it helps if you continue to do this learning how to do it better and better each time you do it
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I'm going mad
« Reply #6 on: May 15, 2009, 01:04:39 am »
thanks everyone for your support,i did meditaion for 30 to 45 min,it made me kinda tired,i guess i didn't want to work at it,but it helps if you really let it,thank you! I will let you know how it goes tomorrow. :sick: :crazy: :crazy: :'( :sick:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I'm going mad
« Reply #7 on: May 15, 2009, 01:08:57 am »
thanks everyone for your support,i did meditaion for 30 to 45 min,it made me kinda tired,i guess i didn't want to work at it,but it helps if you really let it,thank you! I will let you know how it goes tomorrow. :sick: :crazy: :crazy: :'( :sick:

You have to work at it, it always puts me to sleep! That was a good thing when I was anxious.  :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I'm going mad
« Reply #8 on: May 15, 2009, 01:51:00 am »
That's great news khow,

Just as T2 said, it's how I too fall asleep at night. Otherwise I'd probably be in the psych ward by now. Hang in there and keep doing that, and you can change it up even and imagine the holy white light entering your body, cleansing and healing you :)


God Bless you with many healing angels to surround and fill your mind and body :[...]:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I'm going mad
« Reply #9 on: May 15, 2009, 01:53:46 am »
Hi Kristine, I'm very sorry to hear about all your bad symptoms. I have found drinking "tension tamer" tea is very relaxing. It can be found at Target.  Some nights I'll have two cups and it helps. I haven't had all the benzo withdrawal sufferings that many other buddies have had, nevertheless, I'm no stranger to suffering either and I can relate to how you're feeling. My religious beliefs have really helped me to find deeper meaning for my sufferings and that gives me the strength to keep going. Regardless of what your religious beliefs may be, I believe that our suffering is some how a great opportunity to grow in strength, beauty, and character. I find the lives of people like Helen Kellar and others who have overcome great adversity and achieved great things to be very inspiring.  I know it may not be very consoling when you're in the throes of withdrawal, but I believe that our suffering is a blessing in disguise. I hope you feel better soon.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.